My 5 year old son has recently started treatment for seizures. He had one "big" seizure, and has since had two abnormal EEGs. After trying Tegretol, Keppra, and Clonipin, his neurologist now has him taking 50mg zonisimide a day. We've noticed for quite a while that he has spells where he seems utterly lost and confused - like he forgets where the coat closet or bathroom is in our home. He just started kindergarten and the school nurse called today and said they were seeing the same kinds of things at school - he seems fine some times, but very confused the next. Does anyone know if this is symptomatic of seizure activity? Since he was doing some of this prior to starting medication, I wouldn't think it was a side effect or anything...
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??